HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Evolutes of framed immersions in the Euclidean space

Files in This Item:
pre1095.pdf1.37 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84239

Title: Evolutes of framed immersions in the Euclidean space
Authors: Honda,Shun'ichi Browse this author
Takahashi, Masatomo Browse this author
Issue Date: 12-Sep-2016
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1095
Start Page: 1
End Page: 24
Abstract: We consider a smooth curve with singular points in the Euclidean space. As a smooth curve with singular points, we have introduced a framed curve or a framed immersion. A framed immersion is a smooth curve with a moving frame and the pair is an immersion. We consider an evolute and a focal surface of a framed immersion in the Euclidean space. The evolutes and focal surfaces of framed immersions are generalizations of each object in the case of a regular space curve. We investigate relationships between singularities of the evolutes and of the focal surfaces. Moreover, we give properties of the evolutes and repeated evolutes.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69899
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University